Bite The Bullet

I’m a depressing kind of gal I know but over the past while or five lifetimes I’ve been feeling the blues something shocking so yesterday I bit the bullet and went back to see my Doc. He gave me Citalopram which is an SSRI ( Sexy Sirian Royal Indispensibles) AntiTankDepressant.
A word of advice – Don’t read online forums about side effects. It’ll scare you senseless. I did it and froze in fear. Actually don’t read anything anyone says on any forum ever. It’ll either enrage or terrify you.
So I took the FIRST PILL last night around 9pm. The chemist advised me to as the drug makes you feel a bit groggy along with a vast list of other possible side effects which are just diddly (insert sarcasm). It’s the next day and so far so good, I am definitely on something but I slept fine and I actually woke up not dreading reality but I suspect very strongly that once I take the next one the effects will increase. I was dead against using drugs but I’ve become so totally done with feeling like I want to expire that I figure anything that can maybe help should be tried so I’m giving it a whirl.
I also contacted Lifeline 0808 808 8000 to arrange some counselling. They have a 24hr phone line which you can call to speak to trained counsellors and that in itself was incredible.
Maybe it’ll do me good being on drugs for a while. For a start it’ll definitely give me a different perspective which is what I need but saying that, once the side effects kick in I may be singing a different tune. I’ll keep you informed of my trip.
One more thing, while talking with my Doc I told him I haven’t even felt like making music and his response was, ‘Not even blues music?’ Hilarious.

Advertisements

About shanokee

Experiencer
This entry was posted in depression, drugs, Uncategorized and tagged , , . Bookmark the permalink.

6 Responses to Bite The Bullet

  1. 416 says:

    Good — fuckin — on you. Quell the demon.

  2. I’m glad that you are giving medication a try and I am 100% with you on not visiting forums about side effects. Every time that I was put on new meds, I would go running to them, and what I ended up with, was what they call the placebo effects. I’m sure that everything will workout for you. Take care. :o)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s